Antiemetic Prophylaxis for Chemotherapy-Induced Nausea and Vomiting
- Study type
- Review article
- Design
- Review article
- Source
- N Engl J Med · 2016
In plain words
This is a review article on preventing nausea and vomiting caused by chemotherapy and on the use of anti-sickness medicines for this purpose. If you have nausea or vomiting during chemotherapy, talk to your treating doctor so that the right medicine plan can be chosen for you.
Clinical significance and place in guidelines
No abstract is available in the PubMed record for this article, and no conclusions can be drawn from the record about its findings or impact on clinical practice. For its recommendations, the full text and current clinical guidelines should be consulted.
Limitations
This card is based only on the bibliographic information in the PubMed record; neither the abstract nor the full text was available.
This summary was prepared by the editorial team from the published paper; the original paper is the final reference. Read the original abstract on PubMed.